Journal of Nonlinear Mathematical Physics

Volume 12, Issue 3, August 2005, Pages 449 - 456

Implicit Solutions to Some Lorentz Invariant Nonlinear Equations Revisited

Authors
David B FAIRLIE
Corresponding Author
David B FAIRLIE
Received 7 October 2004, Accepted 1 December 2004, Available Online 1 August 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.3.8How to use a DOI?
Abstract
An implicit solution to the vanishing of the so-called Universal Field Equation, or Bordered Hessian, which dates at least as far back as 1935 [1] is revived, and derived from a much later form of the solution. A linear ansatz for an implicit solution of second order partial differential equations, previously shown to have wide applicability [3] is at the heart of the Chaundy solution, and is shown to yield solutions even to the linear wave equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 3
Pages
449 - 456
Publication Date
2005/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.3.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - David B FAIRLIE
PY  - 2005
DA  - 2005/08
TI  - Implicit Solutions to Some Lorentz Invariant Nonlinear Equations Revisited
JO  - Journal of Nonlinear Mathematical Physics
SP  - 449
EP  - 456
VL  - 12
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.3.8
DO  - https://doi.org/10.2991/jnmp.2005.12.3.8
ID  - FAIRLIE2005
ER  -